# SDR A6WA202107027809

- Difficulty date: June 22, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON LH INBOARD FLAP UPPER SKIN AT INBOARD TRAILING EDGE.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED SRM 57-52-00 INBOARD FLAP REPAIR NO. 2 ON LH INBOARD  FLAP UPPER SKIN AT INBOARD TRAILING EDGE. CUTOUT DAMAGED SECTION OF UPPER SKIN INBOARD TRAILING EDGE, DIMENSIONS ARE L = 3.100Ï¿½ X  W = 3.100Ï¿½. FABRICATED DOUBLER, STRAP AND FILLER. DOUBLER DIMENSION L = 3.700Ï¿½ X W = 3.700Ï¿½. HFEC PERFORMED WITH NO INDICATIONS.  RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW CRJ200 SRM 57-52-00 REV 38 AND SRM 51-21-11 REV 38.
